# SDR DALA2025022001351

- Difficulty date: February 17, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 73,625 hours, 28,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 EMERGENCY EXIT LIGHT AT 19D NOT SECURED. CORRECTIVE ACTION: RESECURED EXIT LIGHT PER B757 AMM 33-30.(6740769)
